Announcement

Collapse
No announcement yet.

sleep

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    sleep

    I have been told from many people that my eyes are red. Could it be because I'm not sleeping well enough?

    I'm on 80 mg of baclofen

    #2
    yes, could be allergies, if any rainage or really red could be conjunctivitis.
    CWO
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #3
      i get the same thing. same dosage of baclofen.
      i think its the water when i'm at school alot of chlorine in it and super dry air can't be good.

      try eye drops?

      Comment

      Working...
      X